# SDR IXXA201407017

- Difficulty date: July 14, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT SIDE OF FUSELAGE SKIN IS CRACKED AT APPROXIMATELY BS 1654, STRINGER 3 - 5R.  DAMAGED AREA WAS R & R IAW SRM 53-80-01 FIG 201.
